# SDR USAASB00124

- Difficulty date: April 25, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N447US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 861CAS3
- Condition: Failed
- Location: Aoa
- Part time: 34,625 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1167 - ON CLIMB-OUR FROM PHL, THE CREW RECEIVED A CONTINUOUS STICK SHAKER.  CREW ACCOMPLISHED PROCEDURES AND PULLED THE STALL WARNING, ASYMMETRY MODE AND AC AND DC CIRCUIT BREAKERS, BUT STICK SHAKER CONTINUED TO ACTIVATE.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ANGLE OF ATTACK VANE.  SYSTEM CHECKED GOOD PER MM 27-32-00.  (X)
